Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suggest treatment for constipation and the frequent urge to urinate upon drinking water

User rating for this question
Very Good
Answered by

Emergency Medicine Specialist
Practicing since : 2000
Answered : 2111 Questions
Question
I used to take protein shakes but since 4 months i have stopped taking them. Now i am facing problems like Constipation even if i am taking good diet. Also whenever i drink more water i feel frequent urge to urinate and if i stop taking more water then whenever i urinate i feel burning sensation. I am not able to poop properly and also whenever i feel urge to urinate i feel that it will leak out unintentionally and cant control. what tests do you recommend
Thu, 24 May 2018 in Digestion and Bowels
 
 
Answered by Dr. R.A. Singh 29 minutes later
Brief Answer:
Urine examination is needed.

Detailed Answer:
Hi,
Thanks for writing your query.
After reading your post, it seems that your symptoms might be due to Urinary Tract Infection (UTI).
I would suggest that you should get your urine tested for Routine/Microscopic and Culture/Sensitivity test.
Also drink lots of water daily. If the symptoms persists, get yourself clinically examined by your doctor.
I hope this is helpful to you. If you have any further query, I will be happy to help.
Regards. Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor